Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Diabetic. Why is sugar inconsistent despite amaryl and obimet? Why weakness?

I m(60 year old) a diabetic( heredity ) using medicine AMARYL MP-2 mg and OBIMET GX2 one tablet each twice before time of meal and at night taking OPTISULION cap 1 and my fasting is 115 and PP 195. Also I m taking Nutrilite Fiber 4 gm per day along with 10gm protein along with normal diat. The problem is that sugar is not consistent and Penkriyas are still very weak facing acute weakness. Pls guide and help me.
Asked On : Thu, 27 Sep 2012
Answers:  1 Views:  180
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diabetologist 's  Response
Mr Pandey , Amaryl MP- 2 contains glimepiride 1 mg, metformin 500 mg, pioglitazone 15 mg and ObiMet Gx2 contains (glimepiride 2 mg, metformin 500 mg) , as per your questions you are taking each tablet two times daily meas , the total dose of glimeperide will be 6 mg per day (Maximum daily dose). The best way to reduce weakness and other problems related to diabetes is shift to Insulin therapy , for that you talk to your medical practitioner.

Hope everything will be smooth

all the best.
Answered: Thu, 4 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor